# SDR CALA2025031402817

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 68,464 hours, 22,334 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALL OF DOOR 4L FOUND SLIDE COVER DAMAGED.    REPAIRED DAMAGED AREA REF CMM 25-00-66 REPAIR 1-1. READY FOR SERVICE.
